MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW AGBA PICC G4 STYLET: 2L 5.5FR X 55CM BP; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW AGBA PICC G4 STYLET: 2L 5.5FR X 55CM BP; CATHETER INTRAVASCULAR THERAPE
Catalog Number DLX-45552-VPSB
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "double lumen picc placed on (b)(6) 2025, as of today bedside nurse had good blood return from both lumens, but when flushed, the pink lumen was leaking from a hole in the extension tube." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported a s "fine".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer returned one, 2-lumen picc kit for analysis.Signs of use in the form of biological material were observed.A hole was observed in the distal extension line body.Microscopic examination confirmed that a hole was present at this location.The observed damage appears consistent to contact with a sharp object and or clamp (i.E.Needle, scalpel, needle holders, etc.).The hole on the distal line measured 26mm from the distal hub.The distal extension line outer diameter measured 0.094", which is within the specification limits of 0.093"-0.097" per the proximal extension line extrusion product drawing.The distal extension line inner diameter measured 0.057", which is within the specification limits of 0.055"-0.059" per the catheter product drawing.The distal end of the catheter body was clamped at the distal end.A lab inventory syringe filled with water was attached to both extension lines and flushed.When flushing the distal line, water was observed leaking out of the hole.No leaks were observed when flushing the proximal extension line.Performed per ifu statement, "ensure patency of each lumen of catheter prior to pressure injection to minimize the risk of catheter failure and/or patient complications." the ifu provided with the kit informs the user, "ensure catheter patency prior to use.Do not use syringes smaller than 10 ml (a fluid filled 1 ml syringe can exceed 300 psi) to reduce risk of intraluminal leakage or catheter rupture." the ifu also states, "ensure catheter patency prior to use, including prior to pressure injection.Do not use syringes smaller than 10 ml to reduce risk of intraluminal leakage or catheter rupture.Power injector equipment may not prevent over pressurizing an occluded or partially occluded catheter." the report of a leaking extension line was confirmed through complaint investigation of the returned sample.Visual and functional analysis revealed a hole/cut on the distal extension line.The observed damage appears consistent to contact with a sharp object and or clamp (i.E.Needle, scalpel, needle holders, etc.).Despite the leaking, the catheter met all relevant dimensional requirements.Based on the customer report and the sample received, unintentional use error likely caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW AGBA PICC G4 STYLET: 2L 5.5FR X 55CM BP
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23404614
Report Number9680794-2025-00897
Device Sequence Number4916135
Product Code LJS
UDI-Device Identifier10801902208627
UDI-Public(01)10801902208627(11)250411(17)260430(10)33F25C0249(21)
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K123759
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date04/30/2026
Device Catalogue NumberDLX-45552-VPSB
Device Lot Number33F25C0249
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2025
Supplement Date Received by Manufacturer10/28/2025
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown